Hilbert schemes of hypersurfaces and numerical criterions.
Mathematica Scandinavica, Tome 56 (1985), pp. 163-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1985__56_166931,
author = {Bjorn Adlandsvik},
title = {Hilbert schemes of hypersurfaces and numerical criterions.},
journal = {Mathematica Scandinavica},
pages = {163--170},
year = {1985},
volume = {56},
zbl = {0589.14010},
url = {http://geodesic.mathdoc.fr/item/MS2_1985__56_166931/}
}
Bjorn Adlandsvik. Hilbert schemes of hypersurfaces and numerical criterions.. Mathematica Scandinavica, Tome 56 (1985), pp. 163-170. http://geodesic.mathdoc.fr/item/MS2_1985__56_166931/